Birth control side effects?


Q: I am 22, pretty healthy and i exercise, and I have been pretty stressed out lately but I can usually handle it pretty well and can calm myself down. I started birth control (ortho tricyclen) 2 weeks ago and for the past week i have been feeling mild shortness of breathe, which is more noticeable at night , it comes and goes..i dont know if I'm being paranoid or if it's actually being caused by the pill. I am going to the doctor tomorrow but I have to take it again in a couple of hours. i'M scared to take it but I dont want to be unprotected either..should I take it and wait to see what the doctor says or would it be risky to take it again? what should I do?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon